Bulletin of the American Mathematical Society

Review: Carl Friedrich Gauss Werke

E. B. Wilson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 13, Number 10 (1907), 521-522.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183419385

Citation

Wilson, E. B. Review: Carl Friedrich Gauss Werke. Bull. Amer. Math. Soc. 13 (1907), no. 10, 521--522. https://projecteuclid.org/euclid.bams/1183419385


Export citation